MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal de chirurgie · 1995

[Accidents of chemotherapy involving the upper limb].

Casanova D, Aubert J P, Bardot J, Legré R, Magalon G, Bureau H

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Subcutaneous extravation of antimitotic agents in the upper limb is a rare complication of chemotherapy. The functional integrity of the limb can be compromised due to severe skin damage. Extensive soft tissue necrosis is difficult to manage and cannot always be repaired without sequellae. Based on an analysis of a series of patients and a review of the literature, we report the main pathophysiological features and clinical signs of such accidents as well as the still debated therapeutic management. Two points are essential: the emergency situation created by these accidents requiring adequate and rapid treatment despite the apparently benign appearance of the extravation and imperative prevention which is the main therapeutic tool.

Для цитирования: Casanova D, Aubert J P, Bardot J, Legré R, Magalon G, Bureau H. [Accidents of chemotherapy involving the upper limb].. Journal de chirurgie. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.